# SDR VJ9800623

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 65C335341
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG DOOR SEAL STRIKER ANGLE CORRODED FROM FWD TO AFT END.  REPLACED ANGLE IAW DC9 SRM 51-10-1 AND 51-30-2.
